Authors: Vrećica, Siniša
Živaljević, Rade 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: The ham sandwich theorem revisited
Journal: Israel Journal of Mathematics
Volume: 78
Issue: 1
First page: 21
Last page: 32
Issue Date: 1-Feb-1992
Rank: M23
ISSN: 0021-2172
DOI: 10.1007/BF02801568
Abstract: 
This paper continues the search, started in [10], for relatives of the ham sandwich theorem. We prove among other results, the following implications {fx21-1} where K(n, k) is an important instance of the Knaster's conjecture so that K(n, n - 1) reduces to the Borsuk-Ulam theorem, B(n, k) is a R. Rado type statement about (k + 1) measures in R n where B(n, n - 1) turns out to be the ham sandwich theorem and C(n, k) is a topological statement, established in this paper in the case C(n, n - 2), n = 3 or n ≥ 5.
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

15
checked on Sep 17, 2022

Page view(s)

19
checked on Sep 14, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.